# SDR K11A2025040200310

- Difficulty date: January 12, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 55,455 hours, 37,407 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Part time: 55,455 hours, 37,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FRAME ATTACH ANGLE AT STA 500 BETWEEN STRINGER 27R AND 26R.
